Archiv der Mathematik

, Volume 52, Issue 6, pp 595–602

Theorems of Bernstein-Doetsch, Piccard and Mehdi and semilinear topology

  • Z. Kominek
  • M. Kuczma
Article

DOI: 10.1007/BF01237573

Cite this article as:
Kominek, Z. & Kuczma, M. Arch. Math (1989) 52: 595. doi:10.1007/BF01237573

Copyright information

© Birkhäuser Verlag 1989

Authors and Affiliations

  • Z. Kominek
    • 1
  • M. Kuczma
    • 1
  1. 1.Department of MathematicsSilesian UniversityKatowicePoland

Personalised recommendations